Skip to main content

Regular Partitions of Hypergraphs: Counting Lemmas


We continue the study of regular partitions of hypergraphs. In particular, we obtain corresponding counting lemmas for the regularity lemmas for hypergraphs from our paper ‘Regular Partitions of Hypergraphs: Regularity Lemmas’ (in this issue).

Hide All
[1]Avart, C., Rödl, V. and Schacht, M.Every monotone 3-graph property is testable. SIAM J. Discrete Math. 21 (1)7392.
[2]Cooley, O., Fountoulakis, N., Kühn, D. and Osthus, D. Embeddings and Ramsey numbers of sparse k-uniform hypergraphs. Submitted.
[3]Erdős, P., Frankl, P. and Rödl, V. (1986) The asymptotic number of graphs not containing a fixed subgraph and a problem for hypergraphs having no exponent. Graphs Combin. 2 113121.
[4]Frankl, P. and Rödl, V. (2002) Extremal problems on set systems. Random Struct. Alg. 20 131164.
[5]Gowers, W. T. Hypergraph regularity and the multidimensional Szemerédi theorem. Submitted.
[6]Kohayakawa, Y., Rödl, V. and Skokan, J. (2002) Hypergraphs, quasi-randomness, and conditions for regularity. J. Combin. Theory Ser. A 97 307352.
[7]Komlós, J., Shokoufandeh, A., Simonovits, M. and Szemerédi, E. (2002) The regularity lemma and its applications in graph theory. In Theoretical Aspects of Computer Science: Tehran 2000, Vol. 2292 of Lecture Notes in Computer Science, Springer, Berlin, pp. 84112.
[8]Nagle, B., Rödl, V. and Schacht, M. (2006) The counting lemma for regular k-uniform hypergraphs. Random Struct. Alg. 28 113179.
[9]Nagle, B., Rödl, V. and Schacht, M. (2006) Extremal hypergraph problems and the regularity method. In Topics in Discrete Mathematics, Vol. 26 of Algorithms Combin., Springer, Berlin, pp. 247278.
[10]Nagle, B., Sayaka, O., Rödl, V. and Schacht, M. On the Ramsey number of sparse 3-graphs. Submitted.
[11]Rödl, V. and Schacht, M. (2007) Regular partitions of hypergraphs: regularity lemmas. Combin. Probab. Comput. 16 (6): 833885.
[12]Rödl, V., Schacht, M., Siggers, M. and Tokushige, N. (2007) Integer and fractional packings of hypergraphs. J. Combin. Theory Ser. B 97 245268.
[13]Rödl, V. and Skokan, J. (2004) Regularity lemma for k-uniform hypergraphs. Random Struct. Alg. 25 142.
[14]Rödl, V. and Skokan, J. (2006) Applications of the regularity lemma for uniform hypergraphs. Random Struct. Alg. 28 180194.
[15]Tao, T. (2006) A variant of the hypergraph removal lemma. J. Combin. Theory Ser. A 113 12571280.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Combinatorics, Probability and Computing
  • ISSN: 0963-5483
  • EISSN: 1469-2163
  • URL: /core/journals/combinatorics-probability-and-computing
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed